# SDR DL757980199

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND IN THE INBD STRUT SKIN OF THE NR 2 ENGINE PYLON.  THE CRACKS WERE IN THE TYPICAL CUTOUT AREA AT NAC STA 107.  THE CRACKS WERE CUTOUT AND REPAIRED WITH A TITANIUM DOUBLER AND TRIPLER PER DAL B757 SRM 54-51-01, FIG 203 AND DOCUMENTED PER ER/A 363804-14.
